Well-posedness and porosity in best approximation problems

Zaslavski, Alexander J., Reich, Simeon . Topological Methods in Nonlinear Analysis 2001. 18 (2) :395-408

Locate this article in:

Bibtex

@article{CIS-406760,
  Author = {Zaslavski, Alexander J. and Reich, Simeon},
  Title = {Well-posedness and porosity in best approximation problems},
  Journal = {Topological Methods in Nonlinear Analysis},
  Volume = {18},
  Number = {2},
  Year = {2001},
  Pages = {395--408},
  Keywords = {}
}

Similar articles